Advertisement

Acta Mathematica Hungarica

, Volume 55, Issue 1–2, pp 111–123 | Cite as

On the summation of some expansions

Article
  • 25 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. Komornik, On the convergence of eigenfunction expansions associated with ordinary linear differential operators,Acta Math. Hung.,47 (1986), 261–280.Google Scholar
  2. [2]
    I. Joô, On the divergence of eigenfunction expansions,Annales Univ. Sci. Budapest, Sectio Math. (to appear).Google Scholar
  3. [3]
    G. Alexits,Convergence problems of orthogonal series, Akadémiai Kiadô (Budapest, 1961).Google Scholar
  4. [4]
    G. Szegő,Orthogonal polynomials (New York, 1939).Google Scholar
  5. [5]
    A. Zygmund,Trigonometric series, Cambridge Univ. Press 1959.Google Scholar
  6. [6]
    E. C. Titchmarsh,Eigenfunction expansions associated with second order differential equations, Oxford, Clarendon Press, 1946.Google Scholar
  7. [7]
    I. Joó, A theorem of equiconvergence type, in Russian,Dokl. Akad. Nauk. UzSSR,4 (1983), 6–8.Google Scholar
  8. [8]
    I. Joó, On some spectral properties of the Schrödinger operator,Ann. Univ. Sci. Budapest Eötvös Sect. Math.,27 (1985), 185–197.Google Scholar
  9. [9]
    N. H. Loi, On Riesz summability of eigenfunction expansions,Acta Math. Hung. (to appear).Google Scholar

Copyright information

© Akadémiai Kiadó 1990

Authors and Affiliations

  • I. Joó
    • 1
  1. 1.Department of AnalysisLoránd Eötvös UniversityBudapest

Personalised recommendations